# SDR IPXA2017010512404

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 17,762 hours, 11,008 cycles
- Engine: Pwa PW4158
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 41583
- Part serial: 728571
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

LOST MOST OF THE OIL IN THE NR 1 ENGINE IN FLIGHT. SHUT IT DOWN IAW ECAM CHECKLIST DUE TO LOW OIL PRESSURE. LANDED AT JAX REMOVED AND REPLACED ENGINE.
